# SDR P5CA9600692

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED SKIN ON LEFT INBOARD ELEVATOR TRAILING EDGE INBOARD MID.  REPAIRED WITH FIBERGLASS OVERLAY PER BAC SRM 51-41-00.
